A homogeneity property of the Z2 random walk

Révész, Pál: A homogeneity property of the Z2 random walk. In: Acta scientiarum mathematicarum, (57) 1-4. pp. 477-484. (1993)

[img] Cikk, tanulmány, mű
math_057_477-484.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 57
Number: 1-4
ISSN: 0001-6969
Page Range: pp. 477-484
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 484. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15399

Actions (login required)

View Item View Item